# SDR DALA2025090806604

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,490 hours, 29,006 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD MAIN TRACK OF SLAT # 1 AT LH WING. INBD MAIN TRACK OF SLAT # 1 AT LH WING WAS REPLACED PER B737-800 AMM 27-81-21.
